I am afraid of trying Tymlos and other drugs due to side effects
How do others handle the fear of side effects, as well as the very real side effects, from Tymlos and other osteoporosis drugs?
I am 68, physically active, and feel fine with no fracture history. When I began developing osteopenia years ago, I was put on Fosomax and large amounts of calcium and D for about five years with no positive results, and sure enough, my osteopenia became osteoporosis.
My doctor now is recommending Tymlos due to my worsening Dexascan scores (worse T-score is -3.3 spine, and other T-scores are in -3.0 range). I have read a great deal (pro and con) about Tymlos and its side effects, and I know that even if Tymlos helps, after two years on Tymlos, then I have to go on another drug. I believe the odds are I will encounter a drug sooner or later with serious side effects that will drastically hurt my quality of life.
Any advice from those of you who have been on Tymlos and other drugs with side effects is greatly appreciated. Thank you!